# SDR IPXA2020111562396

- Difficulty date: October 26, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ARB2886504
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3CL-3 DOOR JAMB FWD.  WEB IS CRACKED BETWEEN STA 1250.75 AND 1256.75.  REPAIRED CRACKED L-3 DOOR JAMB FWD.  WEB BETWEEN STA 1250.75 AND 1256.75, IAW VT-SAA EA 011-5310-01-A8683 REV I/R AND UPS EO MD11-5310-78511-A. (MAJOR)
